Q. I get red marks on my testicles when it is hot. Are they heat rashes or STD?

Answered by
Dr. Suvash Sahu
and medically reviewed by iCliniq medical review team.
Published on Jul 25, 2018 and last reviewed on: Aug 21, 2019

Hi doctor,

I get red marks on my testicles when it is hot outside. Is it heat rash or STD? I have attached a picture of the red lesions for your better understanding.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have read your query and examined your picture (attachment removed to protect patient identity).

  • It seems like you have topical steroid-induced telangiectasia or angiokeratoma. Do you have any itching or pain? Are you using any topical cream for itching over the scrotum?
  • Please get revert with answers to the asked question, because your scrotal skin seems to be thinned out and internal blood vessels can be seen. It is not an STD (sexually transmitted disease).

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I am not on any topical cream. It does not hurt, but it itches sometimes. Do you think it is heat related? Should I be putting anything on it?

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

  • If you are not using any steroid, then your condition can be related to heat, because heat and friction can cause that much of redness.
  • There is nothing to worry. I suggest using Itchcam lotion (Aloe vera gel, Calamine, and Paraffin), topical application twice daily and tablet Levocetirizine once daily for five days after consulting your GP or a nearby dermatologist.
  • I suggest you follow these preventive measures:
  1. Avoid tight, occlusive, and synthetic under garments and clothes.
  2. Use cotton and loose under garments.
  3. Try to aerate the genitalia when ever possible.
  4. Avoid hot and humid environment by keeping yourself in air conditioned rooms as much as you can.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How long should I continue Levocet M for itchy throat?

Query: Hi doctor, I had a problem of nose block and my ENT surgeon suggested me to go for a nose operation. As per doctor instruction, operation of my nose was carried out before three months. Now my nose is almost fine, but still I feel that something is there in my throat. I also feel itchy throat and e...  Read Full >>


Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Your symptoms seem to suggest that you are suffering from allergy. Levocet M (Levocetirizine and Montelukast) is given for the same purpose. It is true that the medicine should be taken for a few months regularly. It has minimal side effects, like dryness of mouth, ...  Read Full

I am bitten by something and the area looks red. How can I be treated?

Query: Hello doctor, Three days ago, I think I was bitten by something in my sleep. It does not seem to subside on its own so I am not sure what to do. The area looks red and is kind of warm. It feels like a bruise. I do not have any fever or weakness. I feel like this is something serious but I am not su...  Read Full >>


Dr. Sandeep Golla
Dermatologist

Answer: Hello, Welcome to icliniq.com. Your concern may be Paederus dermatitis. You can try Linical lotion (calamine) along with hydrocortisone cream. Apply them twice daily on the affected area. Regards. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-on...  Read Full

What is the solution for face color being dark when body is white?

Query: Hi doctor,I am a female and my age is 25 years. My body is white but face dark black. I have used many creams and lotions but there is no change. So, I want a solution for this.  Read Full >>


Dr. Alka
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. See if your face color is darker than your body color then it can be due to excessive exposure to the sun. But, if it is your natural color then it cannot be lightened through creams, etc. To get rid of sunburn apply sunscreen lotion half an h...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.